Ibuprofen 100mg/5ml Oral Suspension Strawberry 100ml

Regular price
£4.86
Regular price
£6.00
Sale price
£4.86
Description

Effective relief from aches, pain and fever in babies and children.
Ibuprofen suspension provides reduction in temperature and post-immunisation fever also relieves the symptoms of colds and influenza. Soothes away the pain from teething and toothache, sore throats, headache and minor aches and sprains.

Features:

  • Relieves babies and children's aches, pains and fevers.
  • For children from 3 months.
  • Sugar free.
  • Colour free.
  • Strawberry flavour.

Directions for Use:

  • For oral use.
  • Shake the bottle well before use.
  • Please use the measuring spoon provided.

Dosage: Children

  • From 3 up to 6 months: 2.5ml 3 times a day.
  • (Weighing over 5 kg) Do not use for more than 24 hours.
  • From 6 months up to 1 year: 2.5ml 3 to 4 times a day.
  • From 1 year up to 4 years: 5ml 3 times a day.
  • From 4 years up to 7 years: 7.5ml 3 times a day.
  • From 7 years up to 12 years: 10ml 3 times a day.

Do not give to babies under 3 months.

Thoroughly read package leaflet before use.

Ingredients:

Each 5 ml of suspension contains 100mg of the active Ibuprofen.
Also contains: Maltitol (E965), Sodium Methyl Hydroxybenzoate (E219) and Sodium Propyl Hydroxybenzoate (E217).